# SDR 2004FA0000787

- Difficulty date: August 12, 2004
- Submitted: October 6, 2004
- Operation: General aviation
- Aircraft: N5823J
- Make and model: Cessna 182P
- Aircraft serial: 18263557
- Engine: Cont O470*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Valve Guide
- Part number: 648014
- Condition: Worn
- Location: Cylinder Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DOING A COMPRESSION CHECK, 3 OUT OF 6 CYLINDERS HAD VALVES LEAKING.  WHEN REMOVED FOR REPAIR, DISCOVERED GUIDES WORN BEYOND MAX SERVICE LIMIT.  (NM09200412745)
